Open Access
Translator Disclaimer
January, 2010 On Alexander polynomials of certain ( 2 , 5 ) torus curves
Masayuki KAWASHIMA, Mutsuo OKA
J. Math. Soc. Japan 62(1): 213-238 (January, 2010). DOI: 10.2969/jmsj/06210213

Abstract

In this paper, we compute Alexander polynomials of a torus curve C of type ( 2 , 5 ) , C : f ( x , y ) = f 2 ( x , y ) 5 + f 5 ( x , y ) 2 = 0 , under the assumption that the origin O is the unique inner singularity and f 2 = 0 is an irreducible conic. We show that the Alexander polynomial remains the same with that of a generic torus curve as long as C is irreducible.

Citation

Download Citation

Masayuki KAWASHIMA. Mutsuo OKA. "On Alexander polynomials of certain ( 2 , 5 ) torus curves." J. Math. Soc. Japan 62 (1) 213 - 238, January, 2010. https://doi.org/10.2969/jmsj/06210213

Information

Published: January, 2010
First available in Project Euclid: 5 February 2010

zbMATH: 1184.14045
MathSciNet: MR2648221
Digital Object Identifier: 10.2969/jmsj/06210213

Subjects:
Primary: 14H20
Secondary: 14H30 , 14H45

Keywords: Alexander polynomial , torus curve

Rights: Copyright © 2010 Mathematical Society of Japan

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.62 • No. 1 • January, 2010
Back to Top